6 Publications

Mark all

[6]
2022 | Journal Article | IST-REx-ID: 11739 | OA
Forkert, Dominik L., et al. “Evolutionary $\Gamma$-Convergence of Entropic Gradient Flow Structures for Fokker-Planck Equations in Multiple Dimensions.” SIAM Journal on Mathematical Analysis, vol. 54, no. 4, Society for Industrial and Applied Mathematics, 2022, pp. 4297–333, doi:10.1137/21M1410968.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2021 | Thesis | IST-REx-ID: 10030 | OA
Portinale, Lorenzo. Discrete-to-Continuum Limits of Transport Problems and Gradient Flows in the Space of Measures. IST Austria, 2021, doi:10.15479/at:ista:10030.
View | Files available | DOI
 
[4]
2021 | Preprint | IST-REx-ID: 9792 | OA
Feliciangeli, Dario, et al. “A Non-Commutative Entropic Optimal Transport Approach to Quantum Composite Systems at Positive Temperature.” ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal de Mathematiques Pures et Appliquees, vol. 139, no. 7, Elsevier, 2020, pp. 204–34, doi:10.1016/j.matpur.2020.02.008.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Preprint | IST-REx-ID: 10022 | OA
Forkert, Dominik L., et al. “Evolutionary Γ-Convergence of Entropic Gradient Flow Structures for Fokker-Planck Equations in Multiple Dimensions.” ArXiv, 2008.10962.
View | Files available | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7550 | OA
Portinale, Lorenzo, and Ulisse Stefanelli. “Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution.” Advances in Mathematical Sciences and Applications, vol. 28, no. 2, Gakko Tosho, 2019, pp. 425–47.
View | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2022 | Journal Article | IST-REx-ID: 11739 | OA
Forkert, Dominik L., et al. “Evolutionary $\Gamma$-Convergence of Entropic Gradient Flow Structures for Fokker-Planck Equations in Multiple Dimensions.” SIAM Journal on Mathematical Analysis, vol. 54, no. 4, Society for Industrial and Applied Mathematics, 2022, pp. 4297–333, doi:10.1137/21M1410968.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[5]
2021 | Thesis | IST-REx-ID: 10030 | OA
Portinale, Lorenzo. Discrete-to-Continuum Limits of Transport Problems and Gradient Flows in the Space of Measures. IST Austria, 2021, doi:10.15479/at:ista:10030.
View | Files available | DOI
 
[4]
2021 | Preprint | IST-REx-ID: 9792 | OA
Feliciangeli, Dario, et al. “A Non-Commutative Entropic Optimal Transport Approach to Quantum Composite Systems at Positive Temperature.” ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[3]
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal de Mathematiques Pures et Appliquees, vol. 139, no. 7, Elsevier, 2020, pp. 204–34, doi:10.1016/j.matpur.2020.02.008.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Preprint | IST-REx-ID: 10022 | OA
Forkert, Dominik L., et al. “Evolutionary Γ-Convergence of Entropic Gradient Flow Structures for Fokker-Planck Equations in Multiple Dimensions.” ArXiv, 2008.10962.
View | Files available | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7550 | OA
Portinale, Lorenzo, and Ulisse Stefanelli. “Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution.” Advances in Mathematical Sciences and Applications, vol. 28, no. 2, Gakko Tosho, 2019, pp. 425–47.
View | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed